Geometric & Functional Analysis GAFA

, Volume 15, Issue 3, pp 720–752

Rigidity of spherical buildings and joins

Authors

    • Mathematisches InstitutUniversität Bonn
Original Paper

DOI: 10.1007/s00039-005-0519-6

Cite this article as:
Lytchak, A. GAFA, Geom. funct. anal. (2005) 15: 720. doi:10.1007/s00039-005-0519-6

Abstract.

We prove a rigidity and a characterization result for buildings and spherical joins using sets of antipodal points.

Copyright information

© Birkhäuser Verlag, Basel 2005